Nimbus Imports

Register with us to get wholesale rates.

Good Sense Original Night Time 8oz

$6.72

  • EFFECTIVE: Compare GoodSense Nighttime Cold and Flu Relief Liquid to the active ingredients of NyQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.5 mg. They all combine to create an effective cold and flu medicine.
  • COLD AND FLU MEDICINE: GoodSense Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.
  • NIGHTTIME COLD AND FLU RELIEF: GoodSense Nighttime Cold and Flu Relief provides through the night cold care. This cold remedy relieves cold and flu symptoms so you can rest. Does not contain Pseudoephedrine; contains 10% ALCOHOL.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.
  • IDENTIFYING the COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.
SKU: 301130335346 Category: Tags: , ,

Compare to Vicks NyQuil active ingredients. NightTime Cold/Flu Relief, cherry flavor liquid, relieves major cold & flu symptoms so you can rest. This product contains Acetaminophen (Pain Reliever/Fever Reducer) 650 mg, Dextromethorphan HBr (Cough Suppressant) 30 mg and Doxylamine Succinate (Antihistamine) 12.5 mg. This product relieves: aches & fever, runny nose, sneezing, cough. NightTime Cold/Flu Relief is gluten free.

Brand

GoodSense

Reviews

There are no reviews yet.

Be the first to review “Good Sense Original Night Time 8oz”

Your email address will not be published. Required fields are marked *

Scroll to Top